Alert archive / Nebraska / High Wind Warnings in 2026
High Wind Warning 2, NWS Omaha, NE
NWS Omaha, NE issued this high wind warning at Mar 11, 2026, 9:54 PM CDT for 15 counties in Nebraska; Harrison County, Monona County, Shelby County, Iowa. It took effect at Mar 12, 2026, 7:00 PM CDT. It was in force for 9 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 11, 2026, 9:54 PM CDT (02:54 UTC)
- In effect from
- Mar 12, 2026, 7:00 PM CDT
- Expired
- Mar 13, 2026, 4:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Omaha, NE
Counties Harrison County, IA, Monona County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Knox County, NE, Madison County, NE, Pierce County, NE, Platte County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 85 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 8:16 PM CDT | NON-TSTM WND GST 58 | 2 Ese Tekamah, NE | ASOS station KTQE Tekamah Airport. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2119 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
930 WWUS73 KOAX 120254 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 954 PM CDT Wed Mar 11 2026 IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-121500- /O.NEW.KOAX.HW.W.0002.260313T0000Z-260313T0800Z/ Monona-Harrison-Shelby-Knox-Cedar-Thurston-Antelope-Pierce-Wayne- Boone-Madison-Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington- Including the cities of Albion, St. Edward, Decatur, Bloomfield, Pender, Fremont, Columbus, Walthill, Macy, Lyons, Dunlap, Harlan, Creighton, Osmond, Norfolk, Neligh, Coleridge, Oakland, Woodbine, Verdigre, Wayne, Hartington, Onawa, Randolph, Plainview, Wisner, Tekamah, Logan, Winnebago, Laurel, Elgin, Crofton, Missouri Valley, Wausa, Niobrara, Schuyler, Mapleton, Pierce, West Point, Blair, and Stanton 954 PM CDT Wed Mar 11 2026 ...HIGH WIND WARNING IN EFFECT FROM 7 PM THURSDAY TO 3 AM CDT FRIDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Portions of southwest and west central Iowa and east central and northeast Nebraska. * WHEN...From 7 PM Thursday to 3 AM CDT Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Some power outages are possible. Travel will be difficult, especially for high profile vehicles. Secure loose outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ IAZ069-079-080-NEZ050>053-065>067-121500- /O.NEW.KOAX.HW.A.0001.260313T0200Z-260313T0800Z/ Pottawattamie-Mills-Montgomery-Butler-Saunders-Douglas-Sarpy- Seward-Lancaster-Cass- Including the cities of Yutan, Seward, Lincoln, Papillion, Plattsmouth, Ashland, Omaha, Milford, Council Bluffs, Bellevue, David City, Red Oak, La Vista, Wahoo, and Glenwood 954 PM CDT Wed Mar 11 2026 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT... * WHAT...Northwest winds 20 to 30 mph with gusts up to 60 mph possible. * WHERE...In Iowa, Mills, Montgomery, and Pottawattamie Counties. In Nebraska, Butler, Douglas, Sarpy, Saunders, Cass, Lancaster, and Seward Counties. * WHEN...From Thursday evening through late Thursday night. * IMPACTS...Damaging winds could blow down trees and power lines. Some power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ Wood
4 follow-up statements
973 WWUS73 KOAX 121203 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 703 AM CDT Thu Mar 12 2026 IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-122015- /O.CON.KOAX.HW.W.0002.260313T0000Z-260313T0800Z/ Monona-Harrison-Shelby-Knox-Cedar-Thurston-Antelope-Pierce-Wayne- Boone-Madison-Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington- Including the cities of Woodbine, Bloomfield, Pierce, Onawa, Walthill, Hartington, Coleridge, Stanton, Fremont, Oakland, Harlan, Creighton, Macy, Crofton, Wayne, Plainview, Niobrara, St. Edward, Randolph, Verdigre, Pender, Dunlap, Laurel, Tekamah, Mapleton, Decatur, Blair, Wisner, Columbus, Missouri Valley, Neligh, Elgin, Osmond, Albion, Winnebago, Logan, Schuyler, Norfolk, Lyons, West Point, and Wausa 703 AM CDT Thu Mar 12 2026 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM CDT FRIDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Portions of southwest and west central Iowa and east central and northeast Nebraska. * WHEN...From 7 PM this evening to 3 AM CDT Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Some power outages are possible. Travel will be difficult, especially for high profile vehicles. Secure loose outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ IAZ069-079-080-NEZ050>053-065>067-122015- /O.CON.KOAX.HW.A.0001.260313T0200Z-260313T0800Z/ Pottawattamie-Mills-Montgomery-Butler-Saunders-Douglas-Sarpy- Seward-Lancaster-Cass- Including the cities of Milford, Glenwood, Seward, Papillion, Lincoln, Red Oak, David City, Ashland, Yutan, Wahoo, Plattsmouth, Bellevue, La Vista, Omaha, and Council Bluffs 703 AM CDT Thu Mar 12 2026 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT... * WHAT...Northwest winds 20 to 30 mph with gusts up to 60 mph possible. * WHERE...In Iowa, Mills, Montgomery, and Pottawattamie Counties. In Nebraska, Butler, Douglas, Sarpy, Saunders, Cass, Lancaster, and Seward Counties. * WHEN...From this evening through late tonight. * IMPACTS...Damaging winds could blow down trees and power lines. Some power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ KG
277 WWUS73 KOAX 121537 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 1037 AM CDT Thu Mar 12 2026 IAZ055-056-NEZ044-045-122345- /O.NEW.KOAX.WI.Y.0005.260312T1700Z-260313T0000Z/ /O.EXT.KOAX.HW.W.0002.260313T0000Z-260313T0900Z/ Harrison-Shelby-Dodge-Washington- Including the cities of Fremont, Woodbine, Harlan, Missouri Valley, Dunlap, Logan, and Blair 1037 AM CDT Thu Mar 12 2026 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HIGH WIND WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT FRIDAY... * WHAT...For the Wind Advisory, southwest winds 20 to 30 mph with gusts up to 45 mph expected. For the High Wind Warning, west winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...In Iowa, Harrison and Shelby Counties. In Nebraska, Dodge and Washington Counties. * WHEN...For the Wind Advisory, until 7 PM CDT this evening. For the High Wind Warning, from 7 PM this evening to 4 AM CDT Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IAZ043-NEZ011-012-015>018-030>034-042-043-122345- /O.EXT.KOAX.HW.W.0002.260313T0000Z-260313T0900Z/ Monona-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax- Including the cities of Bloomfield, Pierce, Onawa, Walthill, Hartington, Coleridge, Stanton, Oakland, Creighton, Macy, Crofton, Wayne, Plainview, Niobrara, St. Edward, Randolph, Verdigre, Pender, Laurel, Tekamah, Mapleton, Decatur, Wisner, Columbus, Neligh, Elgin, Osmond, Albion, Winnebago, Schuyler, Norfolk, Lyons, West Point, and Wausa 1037 AM CDT Thu Mar 12 2026 ...HIGH WIND WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT FRIDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Portions of west central Iowa and east central and northeast Nebraska. * WHEN...From 7 PM this evening to 4 AM CDT Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ IAZ069-079-080-NEZ050>053-065>067-122345- /O.UPG.KOAX.HW.A.0001.260313T0200Z-260313T0800Z/ /O.NEW.KOAX.WI.Y.0006.260313T0200Z-260313T0900Z/ /O.NEW.KOAX.WI.Y.0005.260312T1700Z-260313T0000Z/ Pottawattamie-Mills-Montgomery-Butler-Saunders-Douglas-Sarpy- Seward-Lancaster-Cass- Including the cities of Milford, Glenwood, Seward, Papillion, Lincoln, Red Oak, David City, Ashland, Yutan, Wahoo, Plattsmouth, Bellevue, La Vista, Omaha, and Council Bluffs 1037 AM CDT Thu Mar 12 2026 ...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected are expected through 7PM. Winds shift to the northwest at 20 to 30 mph with gusts up to 50 mph expected from 9 PM through 4 AM. * WHERE...In Iowa, Mills, Montgomery, and Pottawattamie Counties. In Nebraska, Butler, Douglas, Sarpy, Saunders, Cass, Lancaster, and Seward Counties. * WHEN...Until to 4 AM CDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IAZ090-091-NEZ068-122345- /O.NEW.KOAX.WI.Y.0005.260312T1700Z-260313T0000Z/ /O.NEW.KOAX.WI.Y.0006.260313T0200Z-260313T0900Z/ Fremont-Page-Otoe- Including the cities of Tabor, Farragut, Shenandoah, Hamburg, Nebraska City, Clarinda, and Sidney 1037 AM CDT Thu Mar 12 2026 ...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY... * WHAT...Southwest winds 25 to 30 mph with gusts up to 45 mph expected through 7 PM. Winds then turn to the northwest at 20 to 30 mph with gusts up to 45 mph expected. * WHERE...In Iowa, Fremont and Page Counties. In Nebraska, Otoe County. * WHEN...For the first Wind Advisory, until 7 PM CDT this evening. For the second Wind Advisory, from 9 PM this evening to 4 AM CDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NEZ078-088>093-122345- /O.NEW.KOAX.WI.Y.0005.260312T1700Z-260313T0000Z/ Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Falls City, Tecumseh, Wilber, Auburn, Table Rock, Fairbury, Sterling, Crete, Beatrice, and Pawnee City 1037 AM CDT Thu Mar 12 2026 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southwest winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...Gage, Jefferson, Johnson, Nemaha, Pawnee, Richardson, and Saline Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KG
597 WWUS73 KOAX 130140 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 840 PM CDT Thu Mar 12 2026 IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-130900- /O.CON.KOAX.HW.W.0002.000000T0000Z-260313T0900Z/ Monona-Harrison-Shelby-Knox-Cedar-Thurston-Antelope-Pierce-Wayne- Boone-Madison-Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington- Including the cities of Fremont, Wisner, Walthill, Hartington, Bloomfield, Creighton, Wausa, Wayne, Blair, Decatur, Logan, Norfolk, Macy, Laurel, Plainview, Verdigre, Neligh, Randolph, Pierce, Osmond, Stanton, Winnebago, Niobrara, Crofton, Albion, Elgin, Lyons, Coleridge, Missouri Valley, Tekamah, Harlan, Oakland, Mapleton, Dunlap, Pender, Woodbine, Columbus, West Point, Schuyler, St. Edward, and Onawa 840 PM CDT Thu Mar 12 2026 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph. * WHERE...Portions of southwest and west central Iowa and east central and northeast Nebraska. * WHEN...Until 4 AM CDT Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Some power outages are possible. Travel will be difficult, especially for high profile vehicles. Secure loose outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ IAZ069-079-080-090-091-NEZ050>053-065>068-130900- /O.CON.KOAX.WI.Y.0006.260313T0200Z-260313T0900Z/ Pottawattamie-Mills-Montgomery-Fremont-Page-Butler-Saunders- Douglas-Sarpy-Seward-Lancaster-Cass-Otoe- Including the cities of Sidney, Glenwood, Hamburg, David City, Tabor, Plattsmouth, Lincoln, Shenandoah, Yutan, Milford, Omaha, Red Oak, Bellevue, La Vista, Nebraska City, Wahoo, Seward, Clarinda, Council Bluffs, Ashland, Papillion, and Farragut 840 PM CDT Thu Mar 12 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of southwest Iowa and east central and southeast Nebraska. * WHEN...Until 4 AM CDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Wood
009 WWUS73 KOAX 130852 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 352 AM CDT Fri Mar 13 2026 IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-131000- /O.EXP.KOAX.HW.W.0002.000000T0000Z-260313T0900Z/ Monona-Harrison-Shelby-Knox-Cedar-Thurston-Antelope-Pierce-Wayne- Boone-Madison-Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington- Including the cities of Osmond, Neligh, Dunlap, Creighton, Elgin, Albion, Stanton, Randolph, Oakland, Schuyler, Fremont, Bloomfield, Coleridge, Wayne, Tekamah, West Point, Niobrara, Crofton, Columbus, Winnebago, Lyons, Hartington, Harlan, Decatur, Woodbine, Logan, Wisner, Missouri Valley, Verdigre, Blair, Macy, Onawa, Wausa, Mapleton, Laurel, Plainview, St. Edward, Pender, Pierce, Walthill, and Norfolk 352 AM CDT Fri Mar 13 2026 ...HIGH WIND WARNING WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING... $$ IAZ069-079-080-090-091-NEZ050>053-065>068-131000- /O.EXP.KOAX.WI.Y.0006.000000T0000Z-260313T0900Z/ Pottawattamie-Mills-Montgomery-Fremont-Page-Butler-Saunders- Douglas-Sarpy-Seward-Lancaster-Cass-Otoe- Including the cities of Bellevue, Clarinda, Yutan, David City, Tabor, Ashland, Glenwood, Papillion, Nebraska City, Lincoln, Shenandoah, Hamburg, Red Oak, Seward, Council Bluffs, Farragut, Wahoo, Omaha, Milford, Plattsmouth, Sidney, and La Vista 352 AM CDT Fri Mar 13 2026 ...WIND ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING... Winds will continue weaken this morning. $$ Mead
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this high wind warning went out at Mar 11, 6:00 PM CDT, 3 hours 54 minutes earlier. Its key messages:
- Warm, dry, and windy conditions are expected Thursday, leading to dangerous wildfire conditions. A Red Flag Warning has been issued.
- Winds remain gusty Thursday night into early Friday behind a strong cold front moving through the region. Gusts up to 30-45 mph will be possible.
- Another round of strong winds and wintry weather (50-70% PoPs) are expected to impact the region Saturday night into Sunday.
Area forecast discussion, Mar 11, 6:00 PM CDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
600 PM CDT Wed Mar 11 2026
.KEY MESSAGES...
- Warm, dry, and windy conditions are expected Thursday, leading
to dangerous wildfire conditions. A Red Flag Warning has been
issued.
- Winds remain gusty Thursday night into early Friday behind a
strong cold front moving through the region. Gusts up to 30-45
mph will be possible.
- Another round of strong winds and wintry weather (50-70%
PoPs) are expected to impact the region Saturday night into
Sunday.
&&
.DISCUSSION...
Issued at 1258 PM CDT Wed Mar 11 2026
Today...
A couple bands of snow overspread the forecast area early this
morning as northwesterly winds gusted up to 25-35 mph. Aggregate
dendrites fell, resulting in a quick accumulation of 0.5-2.0" of
snow across much of the forecast area. Thankfully, warm pavement
temperatures kept the streets wet for the majority of the region.
Temperatures warmed to the mid and upper 30s by noon,
which helped eat away at a lot of the fresh snow cover seen on the
visible satellite.
Thursday and Friday...
A strong low pressure system develops near the southern Canadian
border Thursday, leading to strong southwesterly winds across
Central Plains. Gusts up to 35-45 mph look likely, drawing warm air
into the region. Highs are expected to top out in the 60s and low
70s, with minimum relative humidity falling to 15-25%. The
combination of warm temperatures, strong winds, and dry conditions
will likely lead to Extreme Fire Danger for much of the forecast
area, Thursday. While the recent snow cover/moisture could delay
optimal fire spreading conditions for an hour or two, fuels should
be able to recover fairly quickly. One potential hindrance that may
limit extreme fire behavior is the possibility of cloud cover.
Clouds over northeast Nebraska and parts of western Iowa could
inhibit mixing and reduce wind speeds. However, with the
strengthening system to our north, forecast soundings indicate
plenty of speed not far off the surface that could be mixed down,
exacerbating fire danger conditions. Therefore, a Red Flag Warning
has been issued for all of eastern Nebraska and western Iowa for
Thursday afternoon and evening.
A cold front, associated with the previously mentioned Canadian
low, will surge through the region Thursday evening, bringing a
resurgence of blustery north winds and cooler air. Post-frontal wind
gusts could increase to 30 to 45 mph Thursday night through early
Friday morning, potentially necessitating a Wind headline for
potions of the forecast area. Precipitation associated with this
front should remain off to our northeast, however a few rain
showers could skirt across our far northeastern counties.
Highs will dip back into the 40s and 50s behind the front,
Friday.
Saturday and Beyond...
Models remain in agreement on the development of a mid-level trough
passing through the central CONUS this weekend. While timing and
exact details are yet to be determined, wintry precip and strong
winds look likely somewhere in the Central Plains. Keep an eye out
for future forecast updates, especially if you have travel plans
this weekend.
&&
.AVIATION /00Z TAFS THROUGH 00Z FRIDAY/...
Issued at 556 PM CDT Wed Mar 11 2026
Generally VFR conditions prevail with scattered showers pushing
across northeast Nebraska early this evening. These showers may
bringing brief drops to MVFR conditions, primarily at KOFK, as
a rain/snow/sleet mix trails through. Showers will gradually
dissipate through the next hour or two.
Otherwise, winds will be the primary concern through the
period. Northwesterly winds will calm under 12 kts by 12/00-02Z
before backing to southwesterly overnight. Winds will increase
Thursday morning, with gusts peaking in the 30-35 kt range
through the remainder of the period.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Red Flag Warning from noon to 9 PM CDT Thursday for NEZ011-012-
015>018-030>034-042>045-050>053-065>068-078-088>093.
IA...Red Flag Warning from noon to 9 PM CDT Thursday for IAZ043-055-
056-069-079-080-090-091.
&&
DISCUSSION...KG
AVIATION...WoodHazardous weather outlook, Mar 11, 9:19 PM CDT, 35 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 919 PM CDT Wed Mar 11 2026 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-130230- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page- Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton- Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-Saunders-Douglas- Sarpy-Seward-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson- Nemaha-Pawnee-Richardson- 919 PM CDT Wed Mar 11 2026 This Hazardous Weather Outlook is for southwest Iowa, west central Iowa, east central Nebraska, northeast Nebraska and southeast Nebraska. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Warm, dry, and windy conditions are expected Thursday, leading to dangerous wildfire conditions. A Red Flag Warning has been issued. Winds remain gusty Thursday night into early Friday behind a strong cold front moving through the region. Gusts up to 50-60 mph will be possible, primarily in northeast Nebraska and west-central Iowa. Another round of strong winds and wintry weather (50-70% PoPs) are expected to impact the region Saturday night into Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 9:54 PM CDT | High Wind Watch | OAX | Butler, Cass, Douglas, Lancaster, Sarpy, Saunders and 1 more | 13 hr |
| Mar 12, 10:37 AM CDT | Wind Advisory | OAX | Butler, Cass, Dodge, Douglas, Gage, Jefferson and 11 more | 8 hr |
| Mar 12, 10:37 AM CDT | Wind Advisory | OAX | Butler, Cass, Douglas, Lancaster, Otoe, Sarpy and 2 more | 17 hr |
Nearby
High Wind Warnings in Nebraska, 2026High Wind Warnings in Iowa, 2026Every high wind warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.